On generalized Nikol'skii–Besov spaces on the sphere
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 87-89 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1987_180_a46,
     author = {A. D. Gadzhiev and Kh. P. Rustamov},
     title = {On generalized {Nikol'skii{\textendash}Besov} spaces on the sphere},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {87--89},
     year = {1987},
     volume = {180},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a46/}
}
TY  - JOUR
AU  - A. D. Gadzhiev
AU  - Kh. P. Rustamov
TI  - On generalized Nikol'skii–Besov spaces on the sphere
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1987
SP  - 87
EP  - 89
VL  - 180
UR  - http://geodesic.mathdoc.fr/item/TM_1987_180_a46/
LA  - ru
ID  - TM_1987_180_a46
ER  - 
%0 Journal Article
%A A. D. Gadzhiev
%A Kh. P. Rustamov
%T On generalized Nikol'skii–Besov spaces on the sphere
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1987
%P 87-89
%V 180
%U http://geodesic.mathdoc.fr/item/TM_1987_180_a46/
%G ru
%F TM_1987_180_a46
A. D. Gadzhiev; Kh. P. Rustamov. On generalized Nikol'skii–Besov spaces on the sphere. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 87-89. http://geodesic.mathdoc.fr/item/TM_1987_180_a46/